Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 91, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 30, 2008, 12:15 AM CDT for Atchison County, Holt County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2008, 12:15 AM CDT (05:15 UTC)
- Expired
- May 30, 2008, 1:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Atchison County, MO, Holt County, MO
The radar
The Omaha radar (KOAX), 137 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 8:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3876 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 6.4
- Supercell composite
- 26.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 300518
SVREAX
MOC005-087-300600-
/O.NEW.KEAX.SV.W.0091.080530T0515Z-080530T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 AM CDT FRI MAY 30 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATCHISON COUNTY IN NORTHWEST MISSOURI
NORTHERN HOLT COUNTY IN NORTHWEST MISSOURI
* UNTIL 100 AM CDT
* AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
ROUGHLY 20 MILES WEST OF THE MISSOURI AND NEBRASKA BORDER...
REACING EAST 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROCKPORT BY 1235 AM CDT.
FAIRFAX BY 1240 AM CDT.
TARKIO AND CRAIG BY 1245 AM CDT.
MOUND CITY BY 1255 AM CDT.
THIS INCLUDES INTERSTATE 29 BETWEEN MILE MARKER 80 AND THE NEBRASKA
BORDER. THE TOWNS OF PHELPS CITY...WATSON...CORNING...BIG
LAKE...FORTESCUE...BIGELOW AND WESTBORO ARE ALSO IN THE PATH OF
THESE SEVERE THUNDERSTORMS.
THESE STORMS HAVE AN EXTENSIVE HISTORY OF PRODUCING DESTRUCTIVE
WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 4058 9522 4048 9522 4041 9517 4026 9520
4026 9508 4007 9507 4004 9503 4004 9541
4010 9538 4023 9548 4030 9559 4031 9565
4034 9562 4052 9568 4055 9577 4059 9576
TIME...MOT...LOC 0515Z 261DEG 50KT 4049 9599 4032 9586
4013 9593
$$
BOOKBINDER2 follow-up statements
000
WWUS53 KEAX 300540
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1237 AM CDT FRI MAY 30 2008
MOC005-087-300600-
/O.CON.KEAX.SV.W.0091.000000T0000Z-080530T0600Z/
HOLT MO-ATCHISON MO-
1237 AM CDT FRI MAY 30 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ATCHISON AND
NORTHERN HOLT COUNTIES UNTIL 100 AM CDT...
AT 1231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE JUST
CROSSING THE MISSOURI BORDER AND INTERSTATE 29 CORRIDOR NORTH OF
ROCKPORT.
THE MOST DANGEROUS PORTION OF THIS LINE OF STORMS WILL IMPACT AREAS
FROM LINDEN TO WESTBORO TOWARD THE IOWA BORDER...BUT DAMAGING WINDS
ARE STILL EXPECTED AS FAR SOUTH AS CORNING IN HOLT COUNTY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 4058 9522 4048 9522 4041 9517 4026 9520
4026 9508 4007 9507 4004 9503 4004 9541
4010 9538 4023 9548 4030 9559 4031 9565
4034 9562 4052 9568 4055 9577 4059 9576
TIME...MOT...LOC 0537Z 261DEG 50KT 4052 9559 4035 9546
4016 9554
$$
BOOKBINDER000
WWUS53 KEAX 300557
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT FRI MAY 30 2008
MOC005-087-300606-
/O.EXP.KEAX.SV.W.0091.000000T0000Z-080530T0600Z/
HOLT MO-ATCHISON MO-
1256 AM CDT FRI MAY 30 2008
...THE SEVERE THUNDERSTORM WARNING FOR ATCHISON AND NORTHERN HOLT
COUNTIES HAS EXPIRED...
AT 1252 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED INTO A MORE
STABLE AIRMASS AND WEAKENED CONSIDERABLY OVER THE PAST 10 MINUTES.
THESE STORMS NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO
EXPIRE AT 1 AM.
THUNDERSTORMS PRODUCING HEAVY RAINFALL ARE EXPECTED TO CONTINUE
OVERNIGHT. FLASH FLOODING MAY BECOME AN INCREASING CONCERN IF
TORRENTIAL RAINFALL CONTINUES FOR A COUPLE OF HOURS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 4058 9522 4048 9522 4041 9517 4026 9520
4026 9508 4007 9507 4004 9503 4004 9541
4010 9538 4023 9548 4030 9559 4031 9565
4034 9562 4052 9568 4055 9577 4059 9576
TIME...MOT...LOC 0556Z 180DEG 0KT 4027 9581 4034 9557
4025 9533
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:45 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, May 29, 6:45 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 645 PM CDT THU MAY 29 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... DEEP EXPLOSIVE CONVECTION CURRENTLY ERUPTING ACROSS NW KANSAS/SW NEBRASKA EXPECTED TO QUICKLY BECOME SEVERE...WITH SHEAR/INSTABILITY PARAMETER BALANCE VERY SUPPORTIVE FOR A REGIONALIZED SEVERE WEATHER OUTBREAK. ALL MODELS INDICATE SUCH A RESPONSE WITH TWO DISTINCT AREAS OF SUPERCELLULAR CONVECTION...EVENTUALLY MERGING INTO A RATHER LARGE CONVECTIVE SYSTEM TONIGHT EXTENDING FROM CNTRL NEBRASKA THROUGH IOWA. CLOSER TO HOME...BASED ON CORFIDI VECTORS...1000-500 MB THICKNESS...AND ISENTROPIC SFC FORECASTS...CONFIDENCE IS BECOMING HIGHER THAT THE SRN EDGE OF THIS MCS WILL CLIP INTO NWRN MISSOURI LATE THIS EVENING...PROGRESSING THROUGH FAR NRN MISSOURI OVERNIGHT. 12Z OPERATIONAL NAM-WRF AND SEVERAL SREF MEMBERS EVEN INDICATE A FURTHER SOUTH AND EAST PROPAGATION TOWARDS THE MISSOURI RIVER CHANNEL...WHICH SEEMS QUITE PLAUSIBLE BASED ON CORFIDI VECTOR STRENGTH AND ORIENTATION AND TENDENCY FOR MATURE MCS/S TO MOVE FASTER AND FURTHER SOUTH THAN MODELS INDICATE. REGARDLESS OF WHERE THE SYSTEM MOVES...BY THE OVERNIGHT HOURS IT SHOULD BE ENTERING A SLOW WEAKENING PHASE...THOUGH ELEVATED INSTABILITY WILL BE PRESENT AND WIND SHEAR PARAMETERS QUITE STRONG. CURRENT THINKING IS MARGINALLY SEVERE HAIL WILL BE POSSIBLE GIVEN ONLY MODEST LAPSE RATES...HOWEVER DAMAGING WINDS APPEAR MUCH MORE LIKELY...ESPECIALLY GIVEN THE COLLOCATION OF H8 60-65KT LLJ. AS THE MCS EXITS EWD TOWARDS WRN ILLINOIS FRIDAY MORNING...WEAK COLD FRONTAL BOUNDARY AND RESIDUAL OUTFLOW BOUNDARIES ARE FORECAST TO DIP SOUTH INTO NRN MISSOURI. AHEAD OF THESE BOUNDARIES...ATMOSPHERE IS EXPECTED TO BECOME HIGHLY UNSTABLE BY THE AFTERNOON WITH AMBIENT TEMPS RISING INTO THE MID 80S TO NEAR 90 DEGREES...AND SFC DEWPOINTS IN THE UPPER 60S TO NEAR 70 DEGREES...YIELDING SBCAPES AROUND 4000 J/KG WITH LITTLE REMAINING CINH. IN ADDITION...BULK 0-6KM SHEAR WILL RANGE FROM 40-60KT...SUPPORTIVE FOR WELL ORGANIZED UPDRAFT COLUMNS. HOWEVER...SHEAR PROFILES WILL EXHIBIT RATHER UNIDIRECTIONAL STRUCTURE...WITH SOMEWHAT WEAKER BULK SHEAR IN THE 0-3KM LAYER...AND ESPECIALLY IN THE 0-1KM LAYER. OVERALL BOUNDARY LAYER CONVERGENCE ON THE SYNOPTIC SCALE LOOKS TO BE RATHER WEAK...AND DEEP DYNAMICAL LIFT LIKEWISE WEAK...HOWEVER GIVEN THE STRONG INSTABILITY AND RAPID EROSION OF CAPPING PREDICTED BY MODELS DURING THE MIDAFTERNOON...EXPLOSIVE SCATTERED THUNDERSTORM DEVELOPMENT APPEARS LIKELY...ESPECIALLY TOWARDS THE EAST CENTRAL PORTIONS OF THE FORECAST AREA. MOST LIKELY STORM MODE WOULD QUICKLY EVOLVE INTO BOW SEGMENTS/STORM MERGERS...EVENTUALLY CONGEALING INTO ANOTHER ORGANIZED CONVECTIVE SYSTEM...TURNING SOUTH INTO CNTRL AND SRN MISSOURI AFTER SUNSET. ONE MAJOR CAVEAT IS THE INDETERMINATE ORIENTATION...DEFINITION...AND LOCATION OF ANY RESIDUAL OUTFLOW BOUNDARIES FROM THE MORNING CONVECTION. A WELL DEFINED SUCH BOUNDARY...PARTICULARLY ORIENTED IN A NW-SE FASHION COULD AID IN LOCALLY ENHANCING LOW LEVEL VORTICITY IN A REGION OF RAPID UPDRAFT GROWTH ALONG WITH AIDING STORM PROPAGATION RIGHT OF THE MEAN FLOW...THUS INCREASING THE EFFECTIVE INFLOW STRENGTH AND ROTATIONAL CAPABILITY. GIVEN THE HIGH AMOUNTS OF AVAILABLE INSTABILITY AND EXPECTED UPDRAFT STRENGTH...THIS ENHANCEMENT AND STRETCHING OF VORTICITY IN THE UPDRAFT COLUMN COULD LEAD TO ISOLATED TORNADO PRODUCTION...THOUGH THE OVERALL MAIN THREATS WOULD BE FROM VERY LARGE HAIL GIVEN STRONG INSTABILITY AND MODEST MIDLEVEL LAPSE RATES (6 C/KM)...AND PARTICULARLY DAMAGING WINDS GIVEN FAIRLY HIGH LCL/S (1500-2000M) AND LARGE SFC TEMP/DEWPOINT SPREADS (AROUND 20F) YIELDING SIGNIFICANT AMOUNTS OF AVAILABLE DCAPE. CONVECTION SHOULD HAVE CLEARED THE CWA BY SATURDAY MORNING...THOUGH WILL LEAVE A SLGT CHC MENTION IN THE FORECAST FOR THE FAR SRN PARTS OF THE FORECAST AREA FOR ANY RESIDUAL SHOWERS REMAINING DURING THE EARLY MORNING HOURS. HOWEVER...IN ALL LIKELIHOOD...SATURDAY WILL BE A TYPICAL WARM LATE SPRING DAY...REMAINING SLIGHTLY ABOVE CLIMATOLOGICAL AVERAGES WITH LITTLE IN THE WAY OF CAA TRAILING THE FRONTAL BOUNDARY SOUTH. MODEL GUIDANCE LOOKS ON TARGET...AND HAVE HEDGED SOMEWHAT TOWARDS THE WARMER SIDE OF THE NUMERICAL SPREAD. 21 MEDIUM RANGE (SUNDAY THROUGH THURSDAY)... TIMING PRECIP CHANCES NEXT WEEK WILL BE SOMEWHAT TRICKY. HAVE A SURFACE LOW BASICALLY ANCHORED OVER THE SOUTH/CENTRAL HIGH PLAINS...WITH A SERIES OF SHORTWAVES TRANSLATING THROUGH THE NORTHERN STREAM. THIS COMBINATION EFFECTIVELY PUTS THE REGION IN AN AREA WHERE THE SURFACE BOUNDARY MOVES NORTH AND SOUTH ACROSS IT EVERY DAY OR SO. THAT BEING SAID...CURRENT MODELS SUGGEST THE SURFACE BOUNDARY SHOULD BE WELL TO OUR SOUTH BY SUNDAY. HOWEVER IT IS THEN FORECAST TO LIFT BACK NORTH SUNDAY NIGHT INTO MONDAY. FOR NOW HAVE SLIGHT/LOW CHANCE POPS MOVING BACK IN SUNDAY NIGHT WITH CHANCE POPS OVER THE REGION MONDAY. SURFACE BOUNDARY PROGGED TO MOVE BACK SOUTH MONDAY NIGHT AS NEXT SHORTWAVE MOVES ACROSS UPPER MIDWEST. THE BOUNDARY MAY BE LINGERING ACROSS THE FORECAST AREA MONDAY NIGHT...BEFORE LIFTING BACK NORTH TUESDAY. MEDIUM RANGE MODELS SHOW A STRONGER WAVE DEVELOPING AND MOVING INTO AND ACROSS THE REGION DURING THE LATTER HALF OF THE WORK WEEK. DUE TO CONTINUED UNCERTAINTY IN TIMING...HAVE GONE WITH LOW CHANCE POPS FOCUSED ON WEDNESDAY NIGHT. SEASONAL TEMPERATURES ARE EXPECTED WITH NO STRONG TROUGHING OR RIDGING FORECAST THROUGH THE MEDIUM RANGE. NRR && .AVIATION... FOR THE 00Z TAFS...AMPLE MOISTURE IN LOW LEVELS THIS EVENING WILL BRING BACK MVFR STRATUS DECK TONIGHT. ALSO...LOW LEVEL WIND SHEAR AT KMCI AND KMKC AS LOW LEVEL WINDS RAPIDLY INCREASE AND VEER TONIGHT IN ADVANCE OF APPROACHING TROUGH. MAIN AREA OF SEVERE THUNDERSTORMS SHOULD REMAIN NORTH...BUT STILL A CHANCE OF CONVECTION IN KSTJ AND SHOWERS IN KANSAS CITY TERMINALS. BY MID MORNING...TERMINALS SHOULD BECOME VFR AS STORMS MOVE EAST OF AREA. ADOLPHSON 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, May 29, 1:01 PM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT THU MAY 29 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 101 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHEAST KANSAS AND FAR NORTHERN MISSOURI LATE THIS EVENING AND OVERNIGHT AS A COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS NEBRASKA LATE THIS AFTERNOON...AND BEGIN TO MOVE EAST DURING THE EVENING HOURS. MARGINALLY SEVERE HAIL...BUT PARTICULARLY DAMAGING WINDS MAY BE POSSIBLE WITH ANY OF THESE THUNDERSTORMS IF THEY ENTER THE OUTLOOK AREA...THOUGH THE GREATER LIKELIHOOD FOR THE MOST SEVERE WEATHER APPEARS TO REMAIN NORTH AND WEST OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY BE ONGOING ACROSS NORTH CENTRAL AND NORTHEAST MISSOURI FRIDAY MORNING AS A COMPLEX OF STORMS SAGS SOUTH AND EAST FROM IOWA AND FAR EASTERN NEBRASKA. SOME OF THESE THUNDERSTORMS COULD CONTAIN MARGINALLY SEVERE HAIL AND DAMAGING WINDS BEFORE THEY HEAD EAST INTO WESTERN ILLINOIS. A WEAK COLD FRONT...AND POSSIBLY AN OUTFLOW BOUNDARY FROM THE MORNING THUNDERSTORM COMPLEX IS EXPECTED TO PUSH INTO NORTHERN MISSOURI BY EARLY FRIDAY AFTERNOON...A SLOWLY SAG SOUTH TO NEAR A KIRKSVILLE TO KANSAS CITY LINE BY LATE FRIDAY AFTERNOON. THE ATMOSPHERE AHEAD OF THIS FRONT AND/OR OUTFLOW BOUNDARY WILL BECOME HIGHLY UNSTABLE BY FRIDAY AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES. GIVEN THE HIGH AMOUNTS OF INSTABILITY AND SUFFICIENT SHEAR PROFILES...SEVERE WEATHER APPEARS LIKELY WITH ANY OF THESE STORMS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...AN ISOLATED TORNADO CANNOT BE RULED OUT...PARTICULARLY ALONG ANY WELL DEFINED OUTFLOW BOUNDARY DURING THE AFTERNOON HOURS...MOST LIKELY LOCATED TOWARDS THE EASTERN PARTS OF THE OUTLOOK AREA. THUNDERSTORMS THAT FORM DURING THE AFTERNOON HOURS WILL LIKELY FORM INTO ANOTHER COMPLEX OF STORMS FRIDAY EVENING...AND PROGRESS INTO CENTRAL MISSOURI...WITH THE PRIMARY THREAT BECOMING DAMAGING WINDS. SEVERAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE MONDAY MORNING THROUGH TUESDAY MORNING...THOUGH THE EXACT TRACK OF ANY OF THESE STORM COMPLEXES REMAIN UNCERTAIN. HOWEVER...THE RISK FOR SEVERE WEATHER DOES EXIST WITH ANY OF THESE THUNDERSTORMS...IN ADDITION TO LOCALLY HEAVY RAINFALL AND FLOODING. ANOTHER ROUND OF THUNDERSTORMS LOOKS POSSIBLE WEDNESDAY AFTERNOON WITH THE NEXT FRONTAL BOUNDARY APPROACHING THE AREA. AT THIS TIME...IT IS TOO SOON TO DETERMINE WHETHER ANY OF THESE STORMS COULD REACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS EVENING AND OVERNIGHT ACROSS NORTHEAST KANSAS AND FAR NORTHERN MISSOURI. SPOTTER ACTIVATION WILL BE LIKELY FRIDAY AFTERNOON AND EVENING...PARTICULARLY ALONG AND SOUTH OF A LINE FROM KIRKSVILLE TO KANSAS CITY. 21
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:26 AM CDT | Tornado Warning | EAX | Atchison | 34 min |
| May 30, 9:52 AM CDT | River Flood Warning | EAX | Atchison, Holt | 17 hr |
| May 30, 11:04 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 11 hr |
| May 30, 11:04 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 22 hr |
| May 30, 11:19 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 23 days |
| May 30, 11:19 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 22 days |
| May 30, 11:19 AM CDT | River Flood Warning | EAX | Platte | 57 hr |
| May 30, 11:19 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 3 days |
| May 30, 11:19 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 31 days |
| May 30, 11:19 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 32 days |
| May 30, 11:19 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 33 days |
| May 30, 3:31 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Ray | 44 min |
| May 30, 3:39 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 36 min |
| May 30, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Sullivan | 34 min |
| May 30, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton | 33 min |
| May 30, 4:24 PM CDT | Areal Flood Advisory | EAX | Adair, Linn, Macon, Sullivan | 6 hr |
| May 30, 4:39 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 36 min |
| May 30, 4:42 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 18 min |
| May 30, 5:10 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 35 min |
| May 30, 5:14 PM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Randolph, Saline | 6 hr |
| May 30, 5:21 PM CDT | Areal Flood Warning | EAX | Andrew, Holt | 3 days |
| May 30, 5:41 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.